question-icon

Have breast cancer. Feeling fatigued and nausea. Red rashes appeared on neck. Should I go for check up?

default
Posted on Wed, 10 Oct 2012
Question: Hi, I am a 55 year old female and have been in remission from Breast Cancer (invasive ductual and triple negative) since 2010. Recently I have been feeling very fatigued and often nausea in the mornings especially before i eat something and now have a red pimply rash on my neck - in front both sides. I am reluctant to go to my GP but must admit every time i feel a little "Off" its always in the back of my mind that the big c may return.
doctor
Answered by Dr. Mihail Iepure (6 hours later)
Hello,
Welcome to Healthcare Magic,
If you under medication , probably symptoms described by you are suggestive for adverse effects of those drugs you taking, or this can by simply dyspeptic syndrome , you may try if nausea , gastric discomfort will persist antacids such Maalox, Rennie, Mylanta, Rolaids, Riopan, Alka-Seltzer, etc. and /or H2 blockers such as cimetidine (Tagamet HB ), Ranitidine ( Zantac 75 ), Famotidine( Pepcid AC), Nizatidine (Axid AR). Additionally , fresh fruits and vegetables juices, microelements and vitamins supplements, adequate diet and fluid intake. All these measures will boost your power. Regarding rash , you need physical assessment to determine cause and accordingly will be more easy choose treatment, and don’t be afraid see again your Doctor, definitely under correct treatment the “big c “ will not be back. Maintaining and preventive measures are very important to stay healthy.
I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.


Best Regards,
Dr.Mihail

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Mihail Iepure

General & Family Physician

Practicing since :2003

Answered : 114 Questions

premium_optimized

The User accepted the expert's answer

Share on
Have breast cancer. Feeling fatigued and nausea. Red rashes appeared on neck. Should I go for check up?

Hello,
Welcome to Healthcare Magic,
If you under medication , probably symptoms described by you are suggestive for adverse effects of those drugs you taking, or this can by simply dyspeptic syndrome , you may try if nausea , gastric discomfort will persist antacids such Maalox, Rennie, Mylanta, Rolaids, Riopan, Alka-Seltzer, etc. and /or H2 blockers such as cimetidine (Tagamet HB ), Ranitidine ( Zantac 75 ), Famotidine( Pepcid AC), Nizatidine (Axid AR). Additionally , fresh fruits and vegetables juices, microelements and vitamins supplements, adequate diet and fluid intake. All these measures will boost your power. Regarding rash , you need physical assessment to determine cause and accordingly will be more easy choose treatment, and don’t be afraid see again your Doctor, definitely under correct treatment the “big c “ will not be back. Maintaining and preventive measures are very important to stay healthy.
I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.


Best Regards,
Dr.Mihail